A little over a year ago I wrote here my answer to facial wasting.
Micro droplet injections of silicone has not only made my face look normal (I had a very bad case of facial wasting), but as I continue, I know look much younger and better than ever (it turned out to be a blessing).
IT IS LONG LASTING, OR, IN OTHER WORDS, PERMINENT. The down side is -- is that it has taken me two years to accumulate this ammount of silicone (Only 1.5 cc injected every 90 days, so it is safe and doesn't move)and for it to form the natural callogin (resulting scare tissue around the silcone micro droplets), and, so far has cost me a little over 10,000 over the two years.
The doctor has over 30 years experience treating patients. IT WORKS BUT ONE HAS TO BE PATIENT UNTIL THE RESULTS APPEAR FULLY.
People who have the problem can solve it with this for good, but my only concern and question is: If I switch off of Zerrit and PIs in the future, will my natural fat come back and cause distortions in my face where the silicone is placed?
I hope my experience here helps the people here who sound so upset (as I used to be( and want to avoid bad lessons of experimenting with unknowns and wasting huge amounts of money to solve this already treatable problem
Thank you, Dr Fisher, for you answer (in advance.
Glad to hear that you have had such success with this treatment. Hope that permanent is really permanent because over a long period (say years) silicone tends to cause fibrosis (scar tissue) and the appearance/texture may change.
Generally facial wasting does not seem to improve after changing or stopping antiretrovirals. We don't know whether the presence of silicone would affect any response you might have with a change in antiretrovirals.